# SDR DL72S971284

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 657273411W
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS PULLING THROUGH SKIN SEVERAL AREAS.  SPLICED SKIN PER SRM 57-50-5, FIG 3.
